# SDR VNAA20250330011

- Difficulty date: February 7, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: PL6705742577
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF. TO TASK CARD TRFKE0013UTU:600-09E1-JIC, IT WAS DETECTED CRACK IN CANISTER WELDED NO.3, ON WS148.01 OF INTERNAL RH MAIN FUEL TANK.   CANISTER WELDED NO.3, ON WS148.01 OF INTERNAL RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV - -.
